UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Irreducibility and Asymptotics of Stochastic Burgers Equation Driven by α-stable Processes Journal article
Potential Analysis, 2018,Page: 1-22
Authors:  Zhao Dong;  Feng-Yu Wang;  Lihu Xu
Favorite | View/Download:11/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/07/19
Stochastic Burgers Equation  Α-stable Noises  Irreducibility  Ψ-uniformly Ergodicity  Moderate Deviation  
Exponential Ergodicity of Stochastic Burgers Equations Driven by α-Stable Processes Journal article
Journal of Statistical Physics, 2014,Volume: 154,Issue: 4,Page: 929–949
Authors:  Zhao Dong;  Lihu Xu;  Xicheng Zhang
Favorite | View/Download:7/0 | TC[WOS]:17 TC[Scopus]:0 | Submit date:2019/07/19
Alpha-stable Processes  Burgers Equations  Exponential Mixing